Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: May, 1977, Volume 45, Issue 4

Notes and Comments: A Stochastic Optimal Control Technique for Models with Estimated Coefficients<1013:ASOCTF>2.0.CO;2-1
p. 1013-1022

Arthur Havenner, Roger Craine

If one is willing to interpret Q [the Goldberger, Nagar, Odeh reduced form coefficient covariance estimate] as a covariance matrix of the random parameter @p around the constant @p, rather than as a covariance matrix of the random estimates @p, then using @p for @p and Q for Q [@p and Q are the mean and covariance matrix of the random parameter @p] will provide an approximate solution to the evaluation of expectations required in our optimal control problem [3, p. 641], italics added).

Log In To View Full Content

Journal News